# SDR FDEA201702260665

- Difficulty date: February 26, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 32,049 hours, 16,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53781984210
- Condition: Corroded
- Location: Frame 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR WEB HAS CORROSION AT NUTPLATE FWD OF FRAME 25 AT RBL 36.  ACCOMPLISHED EA T-6-5310-T0331215, PART 1.
